MathSciNet Relay Station
MathSciNet bibliographic data
MR622544 (83a:62001) 62-01 (62P10 92-01)
Fleiss, Joseph L. Statistical methods for rates and proportions. Second edition. Wiley Series in Probability and Mathematical Statistics. John Wiley & Sons, Inc., New York, 1981. xviii+321 pp. ISBN: 0-471-06428-9
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement